# SDR USAAF01075

- Difficulty date: October 6, 2001
- Submitted: November 8, 2001
- Operation: Air carrier
- Aircraft: N882US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11334
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 125005
- Condition: Failed
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIC-CLT - FLT 1008 - AFTER TAKEOFF, THE NOSE LANDING GEAR FAILED TO RETRACT.  THE GEAR WAS CYCLED WITH NO CHANGE.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE GEAR AND FOUND SAFE TO FERRY TO PIT WITH THE GEAR DOWN.  PIT MAINTENANCE REPLACED THE NOSE LANDING GEAR DOOR ACTUATOR.  (M)
